Brownian equilibria under Knightian uncertainty
This paper establishes, in the setting of Brownian information, a general equilibrium existence result in a heterogeneous agent economy. The existence is generic among income distributions. Agents differ moreover in their stochastic differential formulation of intertemporal recursive utility. The present class of utility functionals is generated by a recursive integral equation and incorporates preference for the local risk of the stochastic utility process. The setting contains models in which Knightian uncertainty is represented in terms of maxmin preferences of Chen and Epstein (2002). Alternatively, Knightian decision making in terms of an inertia formulation from Bewley (2002) can be modeled as well.
|Date of creation:||Nov 2013|
|Date of revision:|
|Contact details of provider:|| Postal: |
Web page: http://www.imw.uni-bielefeld.de/
More information through EDIRC
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Bank, Peter & Riedel, Frank, 2000.
"Existence and structure of stochastic equilibria with intertemporal substitution,"
SFB 373 Discussion Papers
2000,104, Humboldt University of Berlin, Interdisciplinary Research Project 373: Quantification and Simulation of Economic Processes.
- Frank Riedel & Peter Bank, 2001. "Existence and structure of stochastic equilibria with intertemporal substitution," Finance and Stochastics, Springer, vol. 5(4), pages 487-509.
- Martins-da-Rocha, Victor Filipe & Riedel, Frank, 2008.
"On Equilibrium Prices in Continuous Time,"
Economics Working Papers (Ensaios Economicos da EPGE)
672, FGV/EPGE Escola Brasileira de Economia e Finanças, Getulio Vargas Foundation (Brazil).
- Epstein, Larry G. & Miao, Jianjun, 2003.
"A two-person dynamic equilibrium under ambiguity,"
Journal of Economic Dynamics and Control,
Elsevier, vol. 27(7), pages 1253-1288, May.
- Mas-Colell, Andreu & Zame, William R., 1991. "Equilibrium theory in infinite dimensional spaces," Handbook of Mathematical Economics, in: W. Hildenbrand & H. Sonnenschein (ed.), Handbook of Mathematical Economics, edition 1, volume 4, chapter 34, pages 1835-1898 Elsevier.
When requesting a correction, please mention this item's handle: RePEc:bie:wpaper:447. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dr. Frederik Herzberg)
If references are entirely missing, you can add them using this form.